# SDR 98ZZZX1926

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6717Y
- Make and model: Beech 76
- Aircraft serial: ME331
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 169524071101
- Condition: Failed
- Location: Flap
- Part time: 3,900 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION, PILOT HEARD LOUD 'POP' FROM UNDER REAR SEAT AREA, AND FLAPS SNAPPED UP TO FULLY RETRACTED POSITION.  INSPECTION REVEALED THAT FLAP ACTUATOR TUBE ASSY (ITEM 33 ON ATTACHED) HAD UN-THREADED FROM BALL NUT ON JACK SCREW.  UNIT RE-ASSEMBLED, LUBED AND INSPECTED, OPS CHECKS GOOD.  RECOMMEND MODIFICATION TO TUBE ASSY BY INSTALLATION OF ALLEN TYPE SET SCREW.
